MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CH COUGAR LS 18X8X50 LORDOTIC; POLYMERIC SPINAL INTERBODY FUSION CAGE

MEDOS INTERNATIONAL SARL CH COUGAR LS 18X8X50 LORDOTIC; POLYMERIC SPINAL INTERBODY FUSION CAGE
Model Number 189150508
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from depuy synthes reports an event in south korea as follows: it was reported by the sales rep in south korea that during an unknown surgery on an unknown date, it was observed that the cougar ls implant device was broken in half between the vertebral bodies.According to the report, the surgeon inserted the remaining half into the body to complete the procedure.In this case, the operating surgeon wants to make sure that the fusion is not affected.The status of the patient was unknown.No additional information was provided.This report is for one (1) device.
 
Event or Problem Description
There was a surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.

Brand Name
COUGAR LS 18X8X50 LORDOTIC
Common Device Name
POLYMERIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14757658
Report Number1526439-2022-00918
Device Sequence Number6128811
Product Code MAX
UDI-Device Identifier10705034164601
UDI-Public10705034164601
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K082128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189150508
Device Catalogue Number189150508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown